# SDR QXEA2022021600078

- Difficulty date: February 13, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 46,891 hours, 49,468 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT SERVICE DOOR LOWER INTERIOR EMERGENCY MARKER LIGHT IS INOP. NOTE: DISCREPANCY WAS NOTICED AFTER INSTALLING NEW POWER SUPPLY (REF-N/R-00016) RELAMPED AS A PRECAUTION. NO HELP. SLAVED IN ORIGINAL POWER SUPPLY FAULT REMAINED. INSPECTED POWER SUPPLY CANNON PLUGS 3351-P6 AND FOUND PUSHED PIN. RESEATED PIN AND IT REMAINED FIRM IN PLACE RECONNECTED ONTO POWER SUPPLY LIGHT NOW OPS CHECKS GOOD. REF Q400 AMM 33-51-00-710-803.
